# SDR MWEA040038

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 59305032
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR BOTTOM AFT SKIN HAS 3 EACH SPOTS OF CORROSION BETWEEN STATION XRS69 AND XRS91, ALL CORROSION SPOTS ARE WITHIN 14 INCHES OF AFT SPAR T.  REMOVED CORROSION AND REMOVED AND REPLACED FASTENERS.
